# SDR REXA2015092600902

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 17,131 hours, 10,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PREFLIGHT, FLIGHT ATTENDANT NOTICED EMER ROW LIGHTING INOPERATIVE.  INSTALLATION OF FLOOR ILLUMINATION STRIP IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED.  INSTALLATION COMPLETE.
